Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On semi-discriminants of ternary forms


Author: O. E. Glenn
Journal: Trans. Amer. Math. Soc. 12 (1911), 367-374
MSC: Primary 14N05
DOI: https://doi.org/10.1090/S0002-9947-1911-1500895-2
MathSciNet review: 1500895
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500895-2
Article copyright: © Copyright 1911 American Mathematical Society